# SDR CALA2014031990639

- Difficulty date: March 17, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 74,135 hours, 27,053 cycles
- Engine: Pwa PW2040
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Condition: Faulty
- Location: Acars
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACARS PRINTER HAS BURNING SMELL & PAPER HAS DARK MARKS THAT MAKE SOME OF PRINT OUT UNREADABLE.  REPLACED PRINTER IAW AMM 23-22-03, OPERATIONS CHECKED NORMAL.
